Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 947640, 18 pages
Research Article

Invariant Submanifolds of Sasakian Manifolds Admitting Semisymmetric Nonmetric Connection

Department of Mathematics, Kuvempu University, Shankaraghatta, Karnataka, Shimoga 577451, India

Received 30 March 2012; Accepted 2 July 2012

Academic Editor: V. R. Khalilov

Copyright © 2012 B. S. Anitha and C. S. Bagewadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Kon, β€œInvariant submanifolds of normal contact metric manifolds,” Kōdai Mathematical Seminar Reports, vol. 25, pp. 330–336, 1973. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. D. Chinea, β€œInvariant submanifolds of a quasi-K-Sasakian manifold,” Rivista di Matematica della Università di Parma, vol. 4, no. 11, pp. 25–29, 1985. View at Google Scholar
  3. K. Yano and M. Kon, Structures on Manifolds, World Scientific, 1984.
  4. B. S. Anitha and C. S. Bagewadi, β€œInvariant submanifolds of Sasakian manifolds,” communicated.
  5. K. Yano, β€œOn semi-symmetric metric connection,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 15, pp. 1579–1586, 1970. View at Google Scholar Β· View at Zentralblatt MATH
  6. N. S. Agashe and M. R. Chafle, β€œA semi-symmetric nonmetric connection on a Riemannian manifold,” Indian Journal of Pure and Applied Mathematics, vol. 23, no. 6, pp. 399–409, 1992. View at Google Scholar
  7. W. Roter, β€œOn conformally recurrent Ricci-recurrent manifolds,” Colloquium Mathematicum, vol. 46, no. 1, pp. 45–57, 1982. View at Google Scholar Β· View at Zentralblatt MATH
  8. B.-Y. Chen, Geometry of Submanifolds and Its Applications, Science University of Tokyo, Tokyo, Japan, 1981.